# SDR UIEA2024092300923

- Difficulty date: September 23, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N471MC
- Make and model: Boeing 747412
- Aircraft serial: 26557
- Aircraft time: 92,959 hours, 15,218 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - FOUND AFT CGO LOWER LOBE SKIN CORROSION AT STA 1676, S-47R ~ S-48R.( 1. ACCOMPLISHED EI T2024A53M-2318 REV 2. 2. CONDITION CHECK NORMAL AND JOB COMPLETED. )
